# SDR 08FDEA01401

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA7348U3
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 MODIFICATION TO ACF IN AVIONIC COMPARTMENT RT SIDE STA 469 X =-61 FOUND FRAME WITH CRACK 1 INCH REPAIRED FOR SRM 53-30-00 FIG 11 VOL I.
